# SDR YENA2025061300605

- Difficulty date: June 9, 2025
- Submitted: June 13, 2025
- Operation: Air carrier
- Aircraft: N3240J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55314
- Aircraft time: 1,635 hours, 734 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Failed
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT#1173,JFK-BNA. (AIRCRAFT PERFORMED AN AIR TURN BACK TO JFK). ' HYD 1 CAS LOW QTY 12% DOWN TO 10% AMBER IN FLIGHT AT FL340 ; REF LP 4209983-2 (REF LP 4209988-1 (REPLACED HYD LINE SECTION VIA PERMASWAGE REPAIR REF GMP BD500-A-J20-40-00-06AAA-913A-A. REF LP 4209988-2 FOR LEAK CHECK.) FOR PERMA SWAGE REPAIR. REF LP 4209988-2 (PERFORMED OPERATIONAL TEST OF HYD SYS #1 IAW AMP J29-11-00-01AAA-320A-A. NO LEAKS NOTED NEAR PERMASWAGE REPAIR, A/C OK FOR SVC) FOR LEAK CHK OF PERMAWAGE REPAIR. HYD SYS #1 OPERATIONAL NORMAL. NO LEAKS NOTED A/C OK FOR SVC.) FOR RESOLUTION OF HYD LEAKING FROM VERT STAB PERMSWAGE PRESSURE LINE ALL OPS NORMAL NO FURTHER LEAKS NOTED AT THIS TIME A/C OK FOR CONT SVC.'
